AGENDA

Tax Structure Work Group Meeting – May 8, 2023, 9:00 a.m. – 10:30 a.m.

Virtual meeting via Zoom Webinar

- 1. Work Group Members and Presenters:
 - Only WORK GROUP MEMBERS and PRESENTERS will be able to enter the event as panelists. All others must enter the event as attendees.
 - Work group members and presenters will be able to enter the Webinar starting at 8:30 a.m.
 - Panelists via Web: https://us06web.zoom.us/j/86854270900
 - Webinar ID: 868 5427 0900
- 2. Meeting Attendees:
 - Attendees via Web: https://us06web.zoom.us/j/86854270900
 - Webinar ID: 868 5427 0900
- 3. To join by audio or if there are technical computer issues:
 - Attendees or Panelists via Phone: Dial (253) 215-8782, then enter: 868 5427 0900#
- **4. Experiencing Technical Problems?** If you experience technical difficulties on the day of the Zoom Webinar, please contact Pauline Mogilevsky at pmogilevsky@triangleassociates.com or (206) 981-2217.
- 5. Other Notes about Zoom Webinar Meeting: We encourage you to enter the Zoom Webinar room at least 15 minutes prior to the start of the meeting so we can address any technical issues. To make sure you can connect to the webinar, please test your system and connections online ASAP at: https://zoom.us/test
- **6.** Tax Structure Work Group Web Page: https://taxworkgroup.org/
- 7. TVW Recording: The meeting is being recorded and streamed live on TVW: https://www.tvw.org/schedule-main/ and can be viewed at a later time.

How can you participate?

We have allotted a limited amount of time at the end of the agenda for public comment. If you would like to provide a public comment, please send us your name and organization via the email: info@taxworkgroup.org

Tax S	x Structure Work Group Members					
Ш	Senator Noel Frame, Co-Chair					
Ш	Senator Keith Wagoner, Co-Chair					
	Senator Phil Fortunato					
	Senator Lisa Wellman					
Ш	Representative April Berg					
	Representative Ed Orcutt					
Ш	Representative Amy Walen					
Ш	Scott Merriman, Governor's Office					
Ш	Dean Carlson, Senior Tax Policy Coordinator, Department of Revenue					
	Anne McEnerny-Ogle, Mayor, City of Vancouver					
	Amanda McKinney, Commissioner, Yakima County					

No	Agenda Item	Time	Lead	Meeting Instructions
1	Introductions and Meeting Overview	9:00 – 9:15 a.m. (15 minutes)	Sen. Frame and Sen. Wagoner Facilitator Sophie Glass	 Co-Chairs to call the meeting to order. Facilitator conducts a roll call of work group members. (Please unmute when your name is called to acknowledge you are on the line and then re-mute yourself.) Overview of ground rules. Overview of meeting agenda. Any member of the public who wants to provide public comment should email info@taxworkgroup.org your name and organization by 9:30 a.m. The public may also send any questions or comments regarding any of the topics covered during today's meeting to the above email. Overview of meeting purpose and timeline. Introduce TSWG new member.
2	Legislative Proposal Overview	9:15 – 9:35 a.m. (20 minutes)	Department of Revenue (DOR) Staff	 DOR provides an overview of relevant discussions and outcomes from the 2023 Washington State legislative session. Discussion by TSWG members.
3	Comments and Reflections from the Public	9:35 – 10:00 a.m. (25 minutes)	Facilitator Sophie Glass	Members of the public are invited to share comments and reflections from the TSWG process.

No	Agenda Item	Time	Lead		Meeting Instructions
				•	Any member of the public who wants to provide public comment should email info@taxworkgroup.org with your name and organization by 9:30 a.m. Commenters will have up to three minutes to provide comments and may only be extended at the discretion of the Co-Chairs.
4	Final Reflections from TSWG Members	10:00 – 10:25 a.m. (25 minutes)	TSWG Members Facilitator Sophie Glass	•	TSWG members share reflections from the TSWG process, including key takeaways.
5	Wrap Up	10:25 a.m. – 10:30 a.m. (5 minutes)	Sen. Frame and Sen. Wagoner Facilitator Sophie Glass	•	Facilitator explains close-out process. Co-Chairs provide closing remarks.